Drug interactions between Anafranil and Xanax
Interactions between your drugs
alprazolam ↔ clomipramine
Applies to:Xanax (alprazolam) and Anafranil (clomipramine)
Using ALPRAZolam together with clomiPRAMINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Xanax (alprazolam)
Grapefruit and grapefruit juice may interact with ALPRAZolam and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking ALPRAZolam. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take ALPRAZolam with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: Anafranil (clomipramine)
Grapefruit and grapefruit juice may cause the clomiPRAMINE levels in your body to increase. This may lead to potentially dangerous adverse effects. If you are receiving clomiPRAMINE therapy and consume grapefruit products, you should be monitored for adverse effects and changes in clomiPRAMINE levels. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.